Aa
Aa
A
A
A
Close
1456780 tn?1310146897

is a zoloft withdawr?

i use to be on zoloft on and off for years and i get those weird brain zap situation and it feels worse, but am not on it anymore i dont know how long ago i stoped but it was not that long maybe 2 weeks. but i havent taken them for long and it was .25mg and now just today it was bad that i felt like am going to pass out when i get a brain zap but i dont and my head hurts
2 Responses
Sort by: Helpful Oldest Newest
1456780 tn?1310146897
and......when i wake up i feel duzy and couldy for and hr, and i get tired faster
Helpful - 0
Avatar universal
Did you quit abruptly or taper off?  At any rate, it should pass over time, but a hefty dose of fish oil daily is said to help with the brain zaps from anti-depressant withdrawal.  One should always do a taper off these meds, it won't eliminate the possibility of withdrawal but it might make it more easily controlled and make it last a shorter time.  
Helpful - 0
Have an Answer?

You are reading content posted in the Complementary Medicine Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Healing home remedies for common ailments
Learn ow this ancient healing Indian medicine can work for you
Before your drop a dime at the pharmacy, find out if these popular cold and flu home remedies are a wonder or a waste